ITEM METADATA RECORD
Title: 2nd-order asymptotics for (some) extremes
Authors: Beirlant, Jan # ×
Issue Date: 1988
Publisher: Applied probability trust
Host Document: Advances in applied probability vol:20 issue:1 pages:9-9
ISSN: 0001-8678
Publication status: published
KU Leuven publication type: IMa
Appears in Collections:Statistics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

 


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science